Semantical Completeness of First-Order Predicate Logic and the Weak Fan Theorem

Studia Logica 103 (3):623-638 (2015)
  Copy   BIBTEX

Abstract

Within a weak system \ of intuitionistic analysis one may prove, using the Weak Fan Theorem as an additional axiom, a completeness theorem for intuitionistic first-order predicate logic relative to validity in generalized Beth models as well as a completeness theorem for classical first-order predicate logic relative to validity in intuitionistic structures. Conversely, each of these theorems implies over \ the Weak Fan Theorem

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 94,726

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Undecidability and intuitionistic incompleteness.D. C. McCarty - 1996 - Journal of Philosophical Logic 25 (5):559 - 565.
Completeness and incompleteness for intuitionistic logic.Charles Mccarty - 2008 - Journal of Symbolic Logic 73 (4):1315-1327.
Equivalents of the (weak) fan theorem.Iris Loeb - 2005 - Annals of Pure and Applied Logic 132 (1):51-66.
Basic Predicate Calculus.Wim Ruitenburg - 1998 - Notre Dame Journal of Formal Logic 39 (1):18-46.
Reverse Mathematics and Completeness Theorems for Intuitionistic Logic.Takeshi Yamazaki - 2001 - Notre Dame Journal of Formal Logic 42 (3):143-148.

Analytics

Added to PP
2014-09-21

Downloads
17 (#888,335)

6 months
4 (#1,051,540)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

The Fan Theorem, its strong negation, and the determinacy of games.Wim Veldman - forthcoming - Archive for Mathematical Logic:1-66.

Add more citations

References found in this work

Formal systems for some branches of intuitionistic analysis.G. Kreisel - 1970 - Annals of Mathematical Logic 1 (3):229.
Equivalents of the (weak) fan theorem.Iris Loeb - 2005 - Annals of Pure and Applied Logic 132 (1):51-66.
Another intuitionistic completeness proof.H. De Swart - 1976 - Journal of Symbolic Logic 41 (3):644-662.
Another Intuitionistic Completeness Proof.H. De Swart - 1976 - Journal of Symbolic Logic 41 (3):644 - 662.

View all 6 references / Add more references